# SDR DALA1224613209

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND FWD CABIN FLOOR SUPPORT FROM FR18 TO  FR21 RT -Y1292 UPPER SURFACE AND SEAT TRACK CORRODED.  INSTALLED NEW FLOOR SUPPORT SUPPORT BEAM P/N D5311278220201 IAW A320 SRM 51-42-11.
